MathSciNet Relay Station
MathSciNet bibliographic data
MR1682237 11F70 (11F66)
Ikeda, Tamotsu On the gamma factor of the triple $L$-function. I. Duke Math. J. 97 (1999), no. 2, 301–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement